The second order spectrum and optimal convergence

Strauss, Michael (2013) The second order spectrum and optimal convergence. Mathematics of Computation, 82 (284). pp. 2305-2325. ISSN 0025-5718

[img]
Preview
PDF - Published Version
Download (439kB) | Preview

Abstract

The method of second order relative spectra has been shown to reliably approximate the discrete spectrum for a self-adjoint operator. We extend the method to normal operators and find optimal convergence rates for eigenvalues and eigenspaces. The convergence to eigenspaces is new, while the convergence rate for eigenvalues improves on the previous estimate by an order of magnitude.

Item Type: Article
Schools and Departments: School of Mathematical and Physical Sciences > Mathematics
Subjects: Q Science > QA Mathematics > QA0299 Analysis. Including analytical methods connected with physical problems
Depositing User: Michael Strauss
Date Deposited: 22 Oct 2014 10:21
Last Modified: 08 Mar 2017 04:45
URI: http://sro.sussex.ac.uk/id/eprint/50688

View download statistics for this item

📧 Request an update